# SDR SCNA95245

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Motor
- Part number: M8911302E
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT 13,000 FEET, THE NUMBER 1 A-SYSTEM HYDRAULIC PUMP \LO PRESS\ LIGHT ILLUMINATED AND THE A-SYSTEM QUANTITY DROPPED RAPIDLY.  THE OUTBOARD FLAP DRIVE MOTOR SEAL WAS FOUND BLOWN OUT.  REMOVED AND REPLACED THE MOTOR PER MM 27-57-62.
